Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

okay so i posted on the wrong forum the first time...but here iti is again:

my doctor prescribed differin for my very mild acne and for the first two weeks of using it nothing really happend if anything i was getting postive results but then on week three i started breaking out like CRAZY...its week 5 now and its not getting any better...it seems like things have only gotten worse WAY WORSE...shouldi i keep on going with this product or is this not for me? has anyone had any experience using differin? any feedbacke would be appreciated!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×